2017 (23) | 2016 (33)

 

2017

 

  1. ÁLVARES EDSON RIBEIRO, EDSON; MUNIZ ALVES, MARCELO; Redondo, María Julia. Cohomology of partial smash products. Journal Of Algebra, v. 482, p. 204-223, 2017.
  2. ÁLVARES EDSON RIBEIRO; Marcos, E. N. ; Meur, P. L. The Strong Global Dimension of Piecewise Hereditary Algebras. JOURNAL OF ALGEBRA (PRINT), v. 481, p. 36-67, 2017.
  3. ÁLVARES EDSON RIBEIRO; Assem, I ; Castonguay, D. ; Vargas, R. R. S. Right Ada Algebras. Journal Of Algebra And Its Applications, v. 16, p. 1-2, 2017.
  4. GRAPIGLIA, GEOVANNI NUNES; NESTEROV, YU.. Regularized Newton Methods for Minimizing Functions with Hölder Continuous Hessians. SIAM Journal on Optimization (Print), v. 27, p. 478-506, 2017.
  5. GUDIÑO, ELÍAS; Oishi, Cassio M. ; Sequeira, Adélia. Multiscale Boundary Conditions for Non-Fickian Diffusion Applied to Drug-Eluting Stents. Siam Journal on Applied Mathematics, v. 77, p. 1184-1203, 2017.
  6. GUDIÑO, ELÍAS; Sequeira, Adélia . 3D Mathematical model for blood flow and non-Fickian mass transport by a coronary drug-eluting stent. Applied Mathematical Modelling, v. 46, p. 161-180, 2017.
  7. Ferreira, P. S.; KARAS, E. W.; SACHINE, M.; SOBRAL, F. N. C.. Global convergence of a derivative-free inexact restoration filter algorithm for nonlinear programming. Optimization (Print), v. 66, p. 271-292, 2017.
  8. MATIOLI, L. C.; SANTOS, S.R.; KLEINA, M.; LEITE, E. A.. A new algorithm for clustering based on kernel density estimation. Journal of Applied Statistics, v. 00, p. 1-20, 2017.
  9. Botelho, Geraldo; MUJICA, XIMENA. Spaces of σ(p)-nuclear linear and multilinear operators on Banach spaces and their duals. Linear Algebra And Its Applications, v. 519, p. 219-237, 2017.
  10. OLIVEIRA, S. P.; FERREIRA, F. J. F.; SOUZA, J.. EdgeDetectPFI: an algorithm for automatic edge detection in potential field anomaly images - application to dike-like magnetic structures. Computers & Geosciences, v. 103, p. 80-91, 2017.
  11. OQUENDO, HIGIDIO PORTILLO; PACHECO, PATRICIA SÁNEZ . Optimal decay for coupled waves with Kelvin-Voigt damping. Applied Mathematics Letters, v. 67, p. 16-20, 2017.
  12. OQUENDO, HIGIDIO PORTILLO. Frictional versus Kelvin-Voigt damping in a transmission problem. MATHEMATICAL METHODS IN THE APPLIED SCIENCES, v. 2017, p. 1-7, 2017.
  13. OQUENDO, HIGIDIO PORTILLO; PACHECO, PATRICIA SÁNEZ. Optimal decay for coupled waves with Kelvin-Voigt damping. Applied Mathematics Letters, v. 67, p. 16-20, 2017.
  14. OQUENDO, HIGIDIO PORTILLO; RAYA, RAUL PRADO. Best rates of decay for coupled waves with different propagation speeds. Zeitschrift Fur Angewandte Mathematik Und Physik, v. 68, p. 77, 2017.
  15. Andreani, Roberto; Silva, Paulo J. S.; Haeser, Gabriel; RAMOS, ALBERTO. A second-order sequential optimality condition associated to the convergence of optimization algorithms. IMA Journal of Numerical Analysis, v. 37, p. drw064, 2017.
  16. RIBEIRO, ROBERTO; MILEWSKI, PAUL A.; NACHBIN, ANDRÉ. Flow structure beneath rotational water waves with stagnation points. Journal of Fluid Mechanics, v. 812, p. 792-814, 2017.
  17. TROVON, ALEXANDRE; SUZUKI, OSAMU . Noncommutative Galois Extensions and Ternary Clifford Analysis. Advances in Applied Clifford Algebras, v. 27, p. 59-70, 2017.
  18. Xiao, Xufeng; Feng, Xinlong ; YUAN, JINYUN. The stabilized semi-implicit finite element method for the surface Allen-Cahn equation. Discrete And Continuous Dynamical Systems-Series B, v. 22, p. 2857-2877, 2017.
  19. Alkilayh, Maged; Reichel, Lothar; YUAN, JINYUN. New zero-finders for trust-region computations. Numerical Algorithms, v. 74, p. 1-15, 2017.
  20. Wang, Shuqin; Deng, Weihua; YUAN, JINYUN.; Wu, Yujiang. Characteristic Local Discontinuous Galerkin Methods for Incompressible Navier-Stokes Equations. Communications in Computational Physics, v. 22, p. 202-227, 2017.
  21. Wu, Yu-Jiang; Li, Xu; YUAN, JINYUN.. A non-alternating preconditioned HSS iteration method for non-Hermitian positive definite linear systems. Computational & Applied Mathematics, v. 36, p. 367-381, 2017.
  22. Fernandes, Teles A.; Ferreira, Orizon P.; YUAN, JINYUN.. On the Superlinear Convergence of Newton?s Method on Riemannian Manifolds. Journal Of Optimization Theory And ApplicationS, v. 173, p. 828-843, 2017.
  23. Zhao, Hai-Qiong; YUAN, JINYUN.; Zhu, Zuo-Nong. Integrable Semi-discrete Kundu-Eckhaus Equation: Darboux Transformation, Breather, Rogue Wave and Continuous Limit Theory. Journal Of Nonlinear SciencE, v. 27, p. 1-26, 2017.

 

2016

 

  1. BRITO, MAHEUS.; MUKHIN, E..epresentations of quantum affine algebras of type BN. Transactions of the American Mathematical Society, v. 369, 2775-2806, 2016.
  2. Grapiglia, G. N.; Yuan, J.; Yuan, Ya-Xiang. Nonlinear Stepsize Control Algorithms: Complexity Bounds for First- and Second-Order Optimality. Journal of Optimization Theory and Applications, v. 171, p. 980-997, 2016.
  3. Bergamasco, A. P.; Medeira, C.; Kirilov, A.; Zani, S. L. On the global solvability of involutive systems. Journal of Mathematical Analysis and Applications (Print), v. 444, p. 527-549, 2016.
  4. Grapiglia, G. N.; Yuan, J.; Yuan, Ya-Xiang. A derivative-free trust-region algorithm for composite nonsmooth optimization. Matemática Aplicada e Computacional (Cessou em 1997. Cont. ISSN 1807-0302 Computational & Applied Mathematics), v. 35, p. 475-499, 2016.
  5. Karas, Elizabeth W.; Santos, Sandra A.; Svaiter, Benar F.. Algebraic rules for computing the regularization parameter of the Levenberg-Marquardt method. Computational Optimization and Applications, v. 65, p. 723-751, 2016.
  6. Durán, Carlos E.; Otero, Diego. The projective symplectic geometry of higher order variational problems: Minimality conditions. Journal of Geometric Mechanics, v. 8, p. 305-322, 2016.
  7. Durán, Carlos E.; Peixoto, Cíntia R.A.. Geometry of fanning curves in divisible Grassmannians. Differential Geometry and Its Applications, v. 49, p. 447-472, 2016.
  8. R. Andreani; J. M. Martinez; A. Ramos; P. S. J. Silva. A cone-continuity constraint qualification and algorithmic consequences. SIAM Journal on Optimization (Print), v. 26, p. 96-110, 2016
  9. WANG, SHUQIN; Yuan, Jinyun; DENG, WEIHUA; WU, YUJIANG. A Hybridized Discontinuous Galerkin Method for 2D Fractional Convection-Diffusion Equations. Journal of Scientific Computing, v. 68, p. 826-847, 2016.
  10. Alves, Marcelo M. S.; Batista, Eliezer; Dokuchaev, Michael; Paques, Antonio. Globalization of Twisted Partial Hopf Actions. Journal of the Australian Mathematical Society (2001. Online), v. 101, p. 1-28, 2016.
  11. Sperança, Llohann D.; Pulling back the Gromoll-Meyer construction and models of exotic spheres. Proceedings of the American Mathematical Society, v. 144, p. 3181-3196, 2016.
  12. ROCHA, A. C.; Murad, Márcio A.; Moyne, C.; Oliveira, Saulo P.; LE, T. D.. A new methodology for computing ionic profiles and disjoining pressure in swelling porous media. COMPUTATIONAL GEOSCIENCES, p. 975-996, 2016.
  13. Montes, Rodrigo R.. Flat Contact Angle Surfaces in The Heisenberg Group H3. Palestine Journal of Mathematics, v. 5, p. 30-34, 2016.
  14. Wang, Shuqin; Yuan, Jinyun; Deng, Weihua; Wu, Yujiang. A Hybridized Discontinuous Galerkin Method for 2D Fractional Convection-Diffusion Equations. Journal of Scientific Computing, v. 68, p. 826-847, 2016.
  15. Ceccon, Jurandir; Durán, Carlos Eduardo. Sharp constants in Riemannian Lp-Gagliardo-Nirenberg inequalities. Journal of Mathematical Analysis and Applications (Print), v. 433, p. 260-281, 2016.
  16. Alves, Marcos T.; Ceccon, Jurandir. Sharp Lp-Moser inequality on Riemannian manifolds. Journal of Differential Equations (Print), v. 260, p. 1558-1584, 2016.
  17. Ceccon, Jurandir. General optimal L^p-Nash inequalities on Riemannian manifolds. Annali della Scuola Normale Superiore di Pisa. Classe di Scienze (Testo Stampato), v. XV, p. 435-457, 2016.
  18. Ceccon, Jurandir.; MONTENEGRO, Marcos. Uniform bounds of minimizers of non-smooth constrained functionals on maps spaces. ADV CALC VAR, v. 9, p. 127-141, 2016.
  19. Giuliano G. La Guardia; Marcelo Muniz S. Alves. On cyclotomic cosets and code constructions. Linear Algebra and its Applications, v. 488, p. 302-319, 2016.
  20. BRITO, M.; PEREIRA, F.. Graded limits of simple tensor product of Kirillov-Reshetikhin modules for $U_q(\tilde{\mathfrak {sl}}_{n+1})$. Communications in Algebra, 2016.
  21. SILVESTRE, A. L. M. V.; DAMÁZIO, PEDRO D.; MANHOLI, P. A.. Lq-theory of the Kelvin-Voigt equations in bounded domains. Journal of Differential Equations (Print), v. 260, p. 8242-8260, 2016.
  22. SIQUEIRA, ABEL. S.; SILVA, R. G. C.; SANTOS, L.-R.. Perprof-py: A Python Package for Performance Profile of Mathematical Optimization Software. Journal of Open Research Software, v. 4, p. 12, 2016.
  23. PORTILLO OQUENDO, HIGIDIO; SÁNEZ PACHECO, PATRICIA. Bounds for the 1-norm of the inverses of some triangular matrices. Linear Algebra and its Applications, v. 495, p. 163-173, 2016.
  24. GRAPIGLIA, G.N.; YUAN, J.; YUAN, Y. On the worst-case complexity of nonlinear stepsize control algorithms for convex unconstrained optimization. Optimization Methods & Software (Print), v. 31, p. 591-604, 2016.
  25. ZHANG, TONG; MU, LIN; YUAN, JINYUN. error estimates of stabilized finite volume method for the Stokes equations. Mathematical Methods in the Applied Sciences, v. 39, p. 32-43, 2016.
  26. JU, LIWEI; TAN, ZHONGFU; YUAN, JINYUN; TAN, QINGKUN; LI, HUANHUAN; DONG, FUGUI. A bi-level stochastic scheduling optimization model for a virtual power plant connected to a wind-photovoltaic-energy storage system considering the uncertainty and demand response. Applied Energy, v. 171, p. 184-199, 2016.
  27. ZHAO, HAI-QIONG; YUAN, JINYUN. A semi-discrete integrable multi-component coherently coupled nonlinear Schrödinger system. Journal of Physics. A, Mathematical and Theoretical (Print), v. 49, p. 275204, 2016.
  28. Hoefel, Eduardo; Livernet, Muriel; STASHEFF, JIM. A∞-actions and recognition of relative loop spaces. Topology and its Applications, v. 206, p. 126-147, 2016.
  29. SCUCIATO, R.F.; Carrer, J.A.M.; Mansur, W.J.. Dynamic analysis of Euler-Bernoulli beams by the time-dependent boundary element method formulation. Engineering Analysis with Boundary Elements, v. 63, p. 134-153, 2016.
  30. CUNHA, C.L.N.; Carrer, J.A.M.; OLIVEIRA, M.F.; COSTA, V.L.. A study concerning the solution of advection-diffusion problems by the Boundary Element Method. Engineering Analysis with Boundary Elements, v. 65, p. 79-94, 2016.
  31. M., KLEINA; L.C., MATIOLI; E.A., LEITE; A.R., RIBEIRO. Identification and Analysis of Electrical Storms Features Using Clustering Numerical Methods. Anuário do Instituto de Geociências (UFRJ. Impresso), v. 38_2, p. 91-103, 2016.
  32. NASRI, MOSTAFA; MATIOLI, LUIZ CARLOS; DA SILVA FERREIRA, EUDA MARA; DA SILVEIRA, ADILSON. Implementation of Augmented Lagrangian Methods for Equilibrium Problems. Journal of Optimization Theory and Applications, v. 168, p. 971-991, 2016.
  33. GODOY, ELENILTON VIEIRA; SILVA, C. L. A. . Tendências de Pesquisa em Educação Matemática que privilegiam as dimensões social, cultural e política da Matemática Escolar. Revista de Ensino de Ciências e Matemática (REnCiMa), v. 7, p. 128-148, 2016.